# SDR SWAA2020061591919

- Difficulty date: June 12, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 46,401 hours, 22,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EMERGENCY LIGHT INOPERATIVE.   R & R AFT ENTRY DOOR EMERGENCY LIGHTS BATTERY PACK AT STATION 952 OVERHEAD REF AMM 33-51-06. OPS CHECK GOOD
